# SDR AALA202503170275

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 43,428 hours, 18,667 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON TAXI OUT AUTO BRAKE DISARM LIGHT ILLUMINATED, ALSO THE ANTI-SKID INOPERATIVE LIGHT ILLUMINATED AS WELL. CONFIRMED AUTOBRAKE SYSTEM INOPERATIVE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
